You need to go see your primary care doctor
, or the gastroenterology
specialist who prescribed these medications for you, right away.
It sounds like the medications you are taking for rapid transit, especially the loperamide, has been too constipating for you, and 7 days is a long time to go without a bowel movement. With long standing constipation like this, the fecal material tends to become compacted and hardened, making it increasingly more difficult to expel.
Often, more aggressive medications are needed to break up the stool and help you pass it. These medications may include additional oral medications, suppositories, or even enemas, based on what your doctor thinks is necessary.
While you are waiting to see your doctor, you can also stop the loperamide, which is most likely driving the constipation, and continue to drink lots of fluids. Additionally, if you develop any severe abdominal pain, fever, or nausea and vomiting
these could be signs of a more serious complication, and you should not wait to see your doctor in their office. Rather, you should go to the nearest emergency room for a expedited evaluation.
Call your doctor right away, and I hope that you are feeling better very soon.